# SDR DALA1133629215

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N915DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53395
- Aircraft time: 39,209 hours, 21,002 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578521
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL UPPER AFT SKIN CRACKED AT INBD CORNER REF OPERATION 5951 AND N/R196 ERA492608-14.
